Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 149, NWS Jackson, MS
NWS Jackson, MS issued this severe thunderstorm warning at Apr 2, 2017, 12:17 PM CDT for Morehouse Parish, Richland Parish, Louisiana. It was in force for 43 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Apr 2, 2017, 12:17 PM CDT (17:17 UTC)
- Expired
- Apr 2, 2017, 1:00 PM CDT
- In force
- 43 min
- Issued by
- NWS Jackson, MS
- Area
- Storm-based polygon
- Hail
- 1.75 in
- Wind
- 60.0 mph
Counties Morehouse Parish, LA, Richland Parish, LA
The radar
The Jackson/Brandon,MS radar (KDGX), 179 km from the middle of the area, began a volume at 17:16 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Apr 2, 12:51 PM CDT | HAIL 1.75 | 6 W Rayville, LA | GOLF BALL SIZE HAIL IN START. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 34 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Jackson, MS (KJAN), launched 12:00Z, 5.3 hours before the alert went out and 169 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1500 m above ground
- 0-6 km bulk shear
- 30 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 131 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
620
WUUS54 KJAN 021717
SVRJAN
LAC067-083-021800-
/O.NEW.KJAN.SV.W.0149.170402T1717Z-170402T1800Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Jackson MS
1217 PM CDT SUN APR 2 2017
The National Weather Service in Jackson has issued a
* Severe Thunderstorm Warning for...
Southwestern Morehouse Parish in northeastern Louisiana...
Richland Parish in northeastern Louisiana...
* Until 100 PM CDT
* At 1216 PM CDT, a severe thunderstorm was located near Buckner, or
10 miles northeast of Columbia, moving northeast at 60 mph.
HAZARD...Golf ball size hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect
wind damage to roofs, siding, and trees.
* This severe thunderstorm will be near,
Buckner around 1220 PM CDT.
Alto around 1225 PM CDT.
Rayville and Start around 1235 PM CDT.
Other locations impacted by this severe thunderstorm include
Collinston and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Large hail and damaging winds and continuous cloud to ground
lightning is occurring with this storm. Move indoors immediately.
Lightning is one of nature's leading killers. Remember, if you can
hear thunder, you are close enough to be struck by lightning.
&&
LAT...LON 3238 9201 3252 9190 3260 9193 3266 9191
3266 9194 3271 9197 3271 9201 3283 9198
3270 9164 3269 9162 3267 9163 3267 9160
3259 9160 3258 9158 3216 9190 3217 9198
3220 9197 3219 9201 3227 9199 3228 9203
TIME...MOT...LOC 1716Z 203DEG 52KT 3224 9200
HAIL...1.75IN
WIND...60MPH
$$
171 follow-up statement
096
WWUS54 KJAN 021747
SVSJAN
Severe Weather Statement
National Weather Service Jackson MS
1247 PM CDT SUN APR 2 2017
LAC067-083-021800-
/O.CON.KJAN.SV.W.0149.000000T0000Z-170402T1800Z/
Morehouse LA-Richland LA-
1247 PM CDT SUN APR 2 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 100 PM CDT
FOR SOUTHWESTERN MOREHOUSE AND NORTHWESTERN RICHLAND PARISHES...
At 1247 PM CDT, a severe thunderstorm was located over Start, moving
northeast at 35 mph.
HAZARD...Two inch hail and 60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...People and animals outdoors will be injured. Expect hail
damage to roofs, siding, windows, and vehicles. Expect wind
damage to roofs, siding, and trees.
This severe storm will be near...
Start around 1250 PM CDT.
Rayville around 1255 PM CDT.
Other locations impacted by this severe thunderstorm include
Collinston and Oak Ridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Continuous cloud to ground lightning is occurring with this storm.
Move indoors immediately. Lightning is one of nature's leading
killers. Remember, if you can hear thunder, you are close enough to
be struck by lightning.
&&
LAT...LON 3252 9190 3260 9193 3266 9191 3266 9194
3271 9197 3271 9201 3283 9198 3270 9164
3269 9162 3267 9163 3267 9160 3259 9160
3259 9159 3258 9159 3239 9172 3234 9176
3244 9196
TIME...MOT...LOC 1747Z 202DEG 30KT 3247 9189
HAIL...2.00IN
WIND...60MPH
$$
17What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Jackson, MS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 2, 9:33 AM CDT, 2 hours 44 minutes earlier.
Area forecast discussion, Apr 2, 9:33 AM CDT, 2 hours 44 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Jackson MS
933 AM CDT Sun Apr 2 2017
...SEVERE WEATHER EXPECTED LATE THIS AFTERNOON INTO MONDAY...
.UPDATE...
Updated for morning discussion.
&&
.DISCUSSION...
Latest satellite imagery showed the storm system developing
strong storms in the Southern Plains. SPC has extended the
moderate risk of severe to around the ms river south of Ashley and
Chicot counties. The enhanced risk of severe weather has been
extended to toward our eastern counties, while the severe risk
remains unchanged in the east. Latest 12z morning soundings showed
strong shear and cape developing across the region from the west.
Pwats were also increase from the west with LCH at 1.8 inches. 2
inch pwats were sitting in the northwest gulf waiting to come over
the region for tonight. Latest CAM guidance shows severe storms
erupting across our western flank for late this afternoon then
spreading across the region for tonight. The primary risks will be
damaging winds, golfball sized hail, and tornadoes. A few strong
tornadoes will be possible across moderate and enhance region.
Looks like we will get alot of mesoscale processes for the
potential of some heavy rainfall tonight with training of storms
as the MCS crosses the region. So will hold on to the current
flash flood watch. Made a light downward adjustment to afternoon
highs per latest guidance. Highs will range from the middle 70s to
the lower 80s./17/
Prior discussion below:
Today and Tonight...Quite an active period of weather is currently
being forecast across the ArkLaMiss from late this afternoon into
Monday morning. A closed and strengthening mid/upper low currently
seen on satellite over South Central Texas, will eject northeast
across the Ozarks towards the Mid-Mississippi River Valley today
into Monday. This will cause a surface low to develop over North
Central Texas this afternoon, deepen, and likewise lift northeast
across the Ozarks towards the Mid-Mississippi River Valley through
Monday. Very deep moisture increasing over the forecast area and
plenty of lift associated with a couple of pieces of energy that'll
begin traverse the region late this afternoon, will result in
increasing chances for storms late today, and continuing overnight
into early Monday morning as the second wave of energy traverses the
forecast area.
Good signals remain in both the global and high-res models that
severe storms will be possible across much of the CWA as early as
late this afternoon. This potential will then continue overnight
into early Monday morning. This severe potential is supported by
sufficient instability and steep mid-level lapse rates over the CWA,
increasing deep wind shear (50-70 knots 0-6KM by late tonight),
quite favorable jet dynamics positioned near/over the region, and
the again aforementioned strong forcing that'll pivot through the
region during this time.
Despite being within 24 hours of this severe event, the overall
evolution of how this will all progress exactly comes with some
uncertainty. However, most high-res modes currently indicate that
this will all unfold in two waves. The first wave will prompt the
development of an MCS near the ArkLaTex this afternoon, which is
currently progged to race east northeast out of the ArkLaTex and
into the Delta region and Northwest Mississippi late this afternoon
and early evening. Some weakening of this complex is expected as it
progresses east northeast across my northern zones, but damaging
wind gusts will be the primary concern through the life of this
complex. Large hail and even a tornado will be possible as well.
As a cold pool boundary is laid out in the vicinity of, or just
north of the Interstate 20 corridor, the second more southern wave
is progged to initiate storms, some supercells, across Central
Louisiana this evening. These could progress, and/or also develop,
into southwest portions of the ArkLaMiss region by late evening.
It'll be across portions of East Central Louisiana and portions of
Southwest Mississippi where the best conglomeration of severe
weather parameters exists across the ArkLaMiss. It's also here that
a "Moderate Risk" for severe storms now exists for late this
afternoon into tonight. Across this "Moderate Risk" area, damaging
wind gusts of 60-75 mph, quarter to golf ball size hail, and
tornadoes will be possible. Some tornadoes could be strong.
As the night progresses, much of this is activity is expected to
congeal into a line of broken storms, although some supercell
development will remain possible (especially south of the I-20
corridor), as it approaches the Interstate 55 corridor after
midnight. Still, damaging wind gusts ranging 60-75 mph, quarter to
golf ball sized hail, and tornadoes will remain possible as it does
so. This will remain the case as this line shifts further east into
East Central and Southeast Louisiana around sunrise Monday morning.
Another hazard during this timeframe will be that of torrential
rainfall leading to localized flooding. All of this lies in the
mesoscale details, as the overall synoptic pattern is quite
progressive. With anomalous 2+ inch precipitable H2O values over
the region, and the before mentioned cold-pool boundary being laid
out west to east along to just north of the Interstate 20 corridor
later today into tonight ahead of the second wave of energy, storms
producing high rainfall rates could train across the same locales.
As a result, some rainfall amounts ranging from 2-4 inches could
fall across some locations in a short amount of time. A Flash Flood
Watch will be issued for a portion of the CWA beginning later this
afternoon as a result. /19/
Monday through Saturday: Ongoing MCS early Monday morning will be
moving into eastern MS with still some severe potential given
ambient shear and instability, but that window will be closing
toward mid morning. Heavy rainfall will also continue through mid
morning, but flooding threat will be limited due to progressive
nature of convection by this time.
The mid level system responsible for the inclement weather will
shear out rapidly to the northeast Monday night into Tuesday morning
with zonal flow in its wake. This will quickly be replaced by
southwest flow as next system deepens on its way out of the
Intermountain West Tuesday afternoon. Though low level flow will
become southerly in advance of this system, relatively light flow
will be slow to increase adequate moisture over the CWA for much of
a precip event. Ingredients look to come together better further
east. Nevertheless, a few warm advection showers will be possible
late Tuesday night and some scattered thunderstorms mainly in the
east Wednesday.
Despite the relative weakness of the mid week system, its attendant
cold front will make an impact on temperatures by late week. A
gradual cool down will result in maximum temps in the 60s and lower
70s Thursday and Friday with chilly overnight lows in the 40s and
50s. Temps will begin to rebound over the weekend./26/
&&
.AVIATION...
12Z TAF discussion:
VFR flight categories will prevail at all TAF through much of the
daytime period today as high clouds increase from southwest to
northeast across the region. Convection, associated with a strong
storm system approaching from the west, will begin to impede upon
the western half of the area (KGLH & KGWO) as early as between 22-
00Z today. Some of that convection could be severe, with severe
storms possible across the remainder of the area through the
overnight hours tonight into Monday morning as the storm system
pushes east through the region. Damaging wind gusts, large hail,
and tornados will be possible with severe storms from late this
afternoon into Monday morning. Winds today will become more south
southeasterly between 10-15 knots, with higher gusts, this
afternoon. /19/
&&
.PRELIMINARY POINT TEMPS/POPS...
Jackson 81 66 80 56 / 28 100 74 7
Meridian 83 65 77 57 / 11 81 100 12
Vicksburg 78 66 80 56 / 57 100 55 7
Hattiesburg 80 67 80 58 / 19 82 100 6
Natchez 79 67 80 58 / 59 100 46 6
Greenville 77 64 76 56 / 60 100 61 10
Greenwood 81 66 77 55 / 28 100 76 10
&&
.JAN WATCHES/WARNINGS/ADVISORIES...
MS...Flash Flood Watch from 3 PM CDT this afternoon through Monday
morning for MSZ040>044-047>050-053>056-059>065-072-073.
LA...Flash Flood Watch from 3 PM CDT this afternoon through Monday
morning for LAZ007>009-015-016-023>026.
AR...None.
&&
17Hazardous weather outlook, Apr 2, 8:36 AM CDT, 3 hours 41 minutes before
Hazardous Weather Outlook...UPDATED National Weather Service Jackson MS 836 AM CDT Sun Apr 2 2017 ARZ074-075-MSZ034>036-031345- Ashley-Chicot-Washington-Humphreys-Holmes- 836 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of southeast Arkansas, central Mississippi, and northwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts, quarter to golf ball size hail and tornadoes are expected. A strong tornado can not be ruled out. Heavy rainfall will also create a limited potential for flash flooding. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ018-019-025>033-037>039-045-046-051-052-057-058-066-074-031345- Bolivar-Sunflower-Leflore-Grenada-Carroll-Montgomery-Webster-Clay- Lowndes-Choctaw-Oktibbeha-Attala-Winston-Noxubee-Neshoba-Kemper- Newton-Lauderdale-Jasper-Clarke-Jones-Forrest- 836 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of central Mississippi, east central Mississippi, north central Mississippi, and southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Limited TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts, quarter to golf ball size hail and a few tornadoes are possible. Heavy rainfall will also create a limited potential for flash flooding. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ007>009-015-016-025-MSZ040>044-047>050-053>056-059-061>065-072- 031345- Morehouse-West Carroll-East Carroll-Richland-Madison LA-Tensas- Issaquena-Sharkey-Yazoo-Madison MS-Leake-Warren-Hinds-Rankin- Scott-Claiborne-Copiah-Simpson-Smith-Jefferson-Franklin MS- Lincoln-Lawrence-Jefferson Davis-Covington-Marion- 836 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, central Mississippi, south central Mississippi, and west central Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Enhanced TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts, quarter to golf ball size hail and tornadoes are expected. A strong tornado can not be ruled out. Heavy rainfall will also create an elevated potential for flash flooding. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. LAZ023-024-026-MSZ060-031345- Franklin LA-Catahoula-Concordia-Adams- 836 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of northeast Louisiana, and southwest Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Moderate TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts, quarter to golf ball size hail and tornadoes are expected. Strong tornadoes will be possible. Heavy rainfall will also create an elevated potential for flash flooding. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. MSZ073-031345- Lamar- 836 AM CDT Sun Apr 2 2017 This hazardous weather outlook is for portions of southeast Mississippi. .DAY ONE...Today and Tonight SEVERE THUNDERSTORMS THREAT...Slight TIMING...Today through Tonight FLOODING THREAT...Elevated TIMING...Today through Tonight Severe thunderstorms capable of producing damaging wind gusts, quarter to golf ball size hail and a few tornadoes are possible. Heavy rainfall will also create an elevated potential for flash flooding. (www.weather.gov/images/jan/graphicast/image2.png) (www.weather.gov/images/jan/graphicast/image3.png) .DAYS TWO THROUGH SEVEN...Monday through Saturday The probability for widespread hazardous weather is low. .SPOTTER CALL TO ACTION STATEMENT... The activation of storm spotters, HAM radio operators, and emergency management personnel in support of severe weather operations may be needed for portions of the region today through tonight. 21 && ...HAZARD LEGEND... *SEVERE THUNDERSTORMS* High...Significant severe thunderstorms are expected. Moderate...Severe storms expected with significant severe weather possible. Enhanced...Severe storms expected. Slight...Severe storms possible. Marginal...Isolated severe storms possible. *FLOODING* Extreme...Confident in significant flooding. Significant...Significant flooding possible. Elevated...Confident in flooding. Limited...Flooding possible. ...USEFUL WEATHER WEB PAGES (URLS)... NWS JAN Home page... www.weather.gov/jan Stay Aware, Stay Safe NWS JAN Briefing Page... www.weather.gov/jan/safe Latest Weather Briefing... www.weather.gov/jan/weather_briefing Find NWS JAN on Facebook... www.facebook.com/NWSJacksonMS Follow NWS JAN on Twitter... @NWSJacksonMS Follow NWS JAN on Youtube... www.youtube.com/user/NWSJacksonMiss ...ADDITIONAL URLS FOR SEVERE WEATHER ISSUES... Storm Prediction Center (SPC)... www.spc.noaa.gov/ Meso Analysis... www.spc.noaa.gov/exper/mesoanalysis/Day 1 through 3 Outlooks... www.spc.noaa.gov/products/outlook/ Storm Reports... www.spc.noaa.gov/climo/online/ ...ADDITIONAL URLS FOR FLOODING ISSUES... Current Watches and Warnings... www.weather.gov/jan/safe_HeavyRain Observed Precipitation Images... www.weather.gov/jan/precipmaps River Forecast Center... www.weather.gov/lmrfc/ Significant River Flood Outlook... www.wpc.ncep.noaa.gov/nationalfloodoutlook/index.html Day 1 through 3 Excessive Rainfall... www.wpc.ncep.noaa.gov/qpf/excess_rain.shtml Excessive Rainfall Discussion... www.wpc.ncep.noaa.gov/discussions/qpferd.html Day 1 through 7 QPF... www.wpc.ncep.noaa.gov/qpf/qpf2.shtml QPF Discussion... www.wpc.ncep.noaa.gov/discussions/qpfpfd.html
The office that day
Everything else NWS Jackson, MS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 2, 4:54 AM CDT | Flash Flood Watch | JAN | Catahoula, Concordia, East Carroll, Franklin, Madison, Morehouse and 3 more | 28 hr |
| Apr 2, 12:59 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 46 min |
| Apr 2, 1:10 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 50 min |
| Apr 2, 1:33 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 27 min |
| Apr 2, 3:09 PM CDT | Special Weather Statement | JAN | Morehouse | 36 min |
| Apr 2, 4:02 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse | 58 min |
| Apr 2, 4:12 PM CDT | Severe Thunderstorm Warning | JAN | Morehouse, Richland | 48 min |
| Apr 2, 4:18 PM CDT | Tornado Warning | JAN | Franklin, Richland | 57 min |
| Apr 2, 4:28 PM CDT | Tornado Warning | JAN | Catahoula, Franklin | 62 min |
| Apr 2, 4:41 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, West Carroll | 64 min |
| Apr 2, 4:52 PM CDT | Tornado Warning | JAN | Franklin, Richland | 38 min |
| Apr 2, 5:01 PM CDT | Tornado Warning | JAN | Franklin | 44 min |
| Apr 2, 5:10 PM CDT | Tornado Warning | JAN | Richland | 28 min |
| Apr 2, 5:14 PM CDT | Tornado Warning | JAN | East Carroll | 46 min |
| Apr 2, 5:28 PM CDT | Severe Thunderstorm Warning | JAN | Catahoula, Franklin | 47 min |
| Apr 2, 5:33 PM CDT | Tornado Warning | JAN | Catahoula, Franklin | 42 min |
| Apr 2, 5:34 PM CDT | Tornado Warning | JAN | Franklin, Madison, Tensas | 41 min |
| Apr 2, 5:40 PM CDT | Severe Thunderstorm Warning | JAN | East Carroll, Richland, West Carroll | 50 min |
| Apr 2, 5:46 PM CDT | Severe Thunderstorm Warning | JAN | Tensas | 44 min |
| Apr 2, 5:59 PM CDT | Tornado Warning | JAN | Franklin, Madison, Tensas | 26 min |
| Apr 2, 6:05 PM CDT | Tornado Warning | JAN | Madison, Tensas | 25 min |
| Apr 2, 6:15 PM CDT | Tornado Warning | JAN | Madison, Tensas | 60 min |
| Apr 2, 6:40 PM CDT | Flash Flood Warning | JAN | Catahoula, Franklin, Madison, Richland, Tensas | 4 hr |
Nearby
Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.